# SDR CALA2020110601250

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 109,485 hours, 16,957 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0561 PANEL ATTACHED SUPPORT BRACKET IS CRACK UNDER PANEL 437AR.  REMOVED AND INSTALLED PANEL SUPPORT UNDER PANEL 437AR.  FABRICATED PART USING 7075 T6-.063, IAW BOEING DWG 313T4310 AND SRM 51-40-02 PARAGRAPH 7.   SEE BACK FOR PARTIAL WORK ADD EMP:V929460.
